Bertrand-Edgeworth Oligopoly in Large Markets

Allen, Beth ; Hellwig, Martin

Additional URL:
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: The Review of Economic Studies
Volume: 53
Issue number: 2
Page range: 175-204
Place of publication: Oxford
Publishing house: Oxford University Press
ISSN: 0034-6527 , 1467-937X
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item